# SDR 0002476718

- Difficulty date: July 1, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N618US
- Make and model: Boeing 747251F
- Aircraft serial: 21122
- Aircraft time: 81,648 hours, 20,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON FLOORBEAM AT BS 1840 BL 0.  REPAIRED PER EA 67-177822.
